# SDR DALA2024052805575

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 377 Lbl 59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 CORROSION ON FLOOR BEAM BTW. STA.377 AND LBL .59 AT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY, OF NRC 00552 FLOOR BEAM BTW. STA.377 AND LBL.59 AT PASSENGER CABIN FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM 53-00-51-2R-8 REPAIR 8. (0358427)
